# SDR QXEA200602942

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 13,781 hours, 14,059 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GTF FLIGHT NR 2411: WINDSHIELD CONTROL CAUTION LIGHT ILLUMINATED WHEN WINDSHIELD HEAT WAS SELECTED ON.  FLIGHT DIVERTED BACK TO GTF.  MAINTENANCE CLEARED CAUTION IAW Q400 FIM TASK 30-40-00-810-805. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
